# SDR AUS20010720

- Difficulty date: July 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 25244405
- Condition: Faulty
- Location: Fuel Control/Tur
- Component: Fuel Control/Tur, Bendix, DPF2
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CONTROL UNIT FAULTY. INVESTIGATION FOUND THE PY RESTRICTOR PARTIALLY BLOCKED BY SUSPECTED PAINT FLAKES.
